# SDR ASOA2016021614495

- Difficulty date: February 16, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,619 hours, 34,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE STUCK COULD NOT OPEN DOOR FROM INSIDE MAIN DOOR.  INSP DOOR NO DEFECT NOTED OPENED AND CLOSED DOOR IAW AMM 52-11-00 DOOR OPERATE NORMALLY.  ACFT OK FOR SERVICE.
